Breast cancer
posted by caroline71
10 September 2012

Tnbc

Last reply: 7 years ago

pain in my hands and feet is unreal I was plagued by constant pain in my hands and feet when standing or resting. Burning sensations, electric shocks and feelings of sharp objects sticking into me.
Everynight I'd spend hours trying to get to sleep. I have severe neuropathy, then out of the blue, , my eye lashes fell out and the pain in my hands and feet escalated drastically

I was prescribed Lyrica. This removes the pain but does not repair the damage done by the chemo. I was very concerned about the side effects, especially the dizziness, as I am pretty unstable for a few minutes when I stand up. I was terrified of having a bad fall and ending up worse off. I am on lyrica for years any way but not helping this pain

my liver is fine but they had to rule it out got home from hospital at 6pm long day again my chemo is stopped my body cant take the toxins anymore back 3 weeks hoping then I can have surgery has been very tough onn me since I started my oncologist said she needs time to talk things over with my surgeon I got some answers today I am high risk for the reacurance and it comes back in the lungs she finally told me today spoke to all my family and they cant handle it

so I really am having a tough time have been so sick now I just have to wait cancer of the breast my cancer is called triple negative is the name of it if you want to look it up

I know and it wont get better till they decide what to do now I had a lot of bad days and on the bed a lot as my mobilty went so I can barely walk but I have a wheel chair and a walking frame to help me they gave me 3 TC 1 ac AND 1 TAXOL I am having my sugery on wednsday 12th this week having one breast off cant have Re construction

Dx 4/19/2012, IDC, 6cm+, Grade 3, ER-/PR-, HER2-
Dx 4/19/2012, IDC, 6cm, Stage II
Chemotherapy Taxotere

1 comment

Comments

commented by Kathleen
12 September 2012

7 years ago

Hello Caroline71,

Poor you. My heart goes out to you when I read about the pain you are in. It sounds very like what I have but much worse.

I was told to be as active as I can to stimulate the repair but that is easier said than done some days.

In your case, maybe you could consider asking for an increased dose of Lyrica for a few months. I have just started physiotherapy too. It's early days yet but I feel that my feet are starting to get less stiff after inactivity. It might help you too.

From days when I could barely hobble around the house, I have gradually got to the point where I can after a slow and painful start now sustain an activity for a good length of time. I can walk for about two hours or swim for an hour for example. No cycling yet -I'm still petrified of falling off my bike or not being able to brake.

I hope things improve for you very soon. Take care.

By the way what does Tnbc stand for?

Hugs

Kathleen

© Irish Cancer Society 1999-2020 All Rights Reserved